Just when I thought it couldn't get any worse, and when I had a glimmer of hope that I am starting to get better, another thing hits. Last night I was sitting here reading blogs when I started to itch. I looked down and my hands were covered in red bumps. I slid up my sleeves and saw hives covering both arms. My legs had thousands of small, bright red hives suddenly appearing as well. Apparently, I am having an allergic reaction to one of the drugs I am taking for my illness. Great. I am prone to anaphylactic allergic responses and carry an Epipen at all times, so I have to take this seriously.
This morning, I am covered head to toe in supremely itchy red splotches and am taking Benadryl which makes me feel very tired and loopy. I am putting a call in to my doctor, but my best guess it that this reaction is to the newest antibiotic added to my regimen a few days ago. It could be a newly developed reaction to any one of the 4 prescription and 5 over-the-counter drugs I am taking, though. In the meanwhile, I'm not taking anything but Benadryl. And I feel really icky. I just hope I don't relapse and see the infection in my sinuses flare back up.
I wish I could focus on weight loss, I really do. But right now I am just trying to get some semblance of health back so I can function. I *am* trying to avoid eating too much and eating things that won't nourish my body, but it's hard right now. I'm just doing the best I can and holding fast to a few important boundaries: no fast food, no buying packages of junk food to keep in the house, and NO binge eating.
Food on the Brain
1 day ago